# SDR QXEA2023092700136

- Difficulty date: September 26, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 34,132 hours, 36,658 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PART WAY THROUGH THE FLIGHT THE LAV SMOKE ALARM SOUNDED. INVESTIGATED LAV, THERE WAS NO INDICATION OF ACTUAL SMOKE. SILENCED ALARM BY PUSHING TIP OF A PEN INTO THE RESET HOLE. INSPECTED AND FOUND GREEN LIGHT ILLUMINATED INDICATING NORMAL OPERATION. PERFORMED INSPECTION AND OPS TEST OF FWD LAV SMOKE DETECTOR. NO DEFECTS NOTED. REF FIM 26-12-11-810-801, AND Q400 AMM 26-12-11-710-801.
